Differential and Integral Equations

Noncompact semigroups of operators generated by cell kinetics models

Ovide Arino, Marek Kimmel, and Eva Sanchez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 6 (1991), 1233-1249.

First available in Project Euclid: 13 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]
Secondary: 34K25: Asymptotic theory 47N60: Applications in chemistry and life sciences 92C05: Biophysics


Sanchez, Eva; Arino, Ovide; Kimmel, Marek. Noncompact semigroups of operators generated by cell kinetics models. Differential Integral Equations 4 (1991), no. 6, 1233--1249. https://projecteuclid.org/euclid.die/1371154284

Export citation